# SDR AALA20111107ORD02

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 58,386 hours, 29,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TURN OFF EMERGENCY LIGHTS IN FIRST CLASS CEILING.  REPLACED BATTERY PACK IN BIN 6EF.  OPS CHECK NORMAL.
